# SDR HALA0800300

- Difficulty date: February 20, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 22,634 hours, 4,387 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Seal
- Condition: Damaged
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON RT FWD NOSE GEAR DOOR GAP SEAL FASTENERS (17 EACH SCREW HEADS).  CLEANED, TREATED AND PRIMED PER SRM 53-00-01 PAINT PEND.  AREA PAINTED AS PER 51-22-01.
